Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 34, NWS Nashville, TN

March 9, 20174 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 9, 2017, 10:08 PM CST for 4 counties in Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2017, 10:08 PM CST (04:08 UTC)
Expired
Mar 9, 2017, 10:45 PM CST
In force
37 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cannon County, TN, DeKalb County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 55 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 8:38 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2824 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WUUS54 KOHX 100408
SVROHX
TNC015-041-149-189-100445-
/O.NEW.KOHX.SV.W.0034.170310T0408Z-170310T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1008 PM CST THU MAR 9 2017

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Western De Kalb County in Middle Tennessee...
  Southeastern Rutherford County in Middle Tennessee...
  Southeastern Wilson County in Middle Tennessee...
  Northern Cannon County in Middle Tennessee...

* Until 1045 PM CST

* At 1007 PM CST, a severe thunderstorm was located 7 miles east of
  Murfreesboro, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Murfreesboro, Smithville, Woodbury, Alexandria, Dowelltown,
  Liberty, Auburntown, Milton and Readyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3610 8595 3611 8593 3593 8573 3571 8627
      3585 8638 3609 8603 3609 8599 3611 8596
TIME...MOT...LOC 0407Z 236DEG 50KT 3582 8626 

HAIL...1.25IN
WIND...60MPH
 
$$

Whitehead
3 follow-up statements
319 
WWUS54 KOHX 100419
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1019 PM CST THU MAR 9 2017

TNC149-100428-
/O.CAN.KOHX.SV.W.0034.000000T0000Z-170310T0445Z/
Rutherford TN-
1019 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTHERFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CST for
Middle Tennessee.

LAT...LON 3610 8595 3611 8593 3593 8573 3576 8614
      3599 8615 3609 8603 3608 8601 3609 8601
      3609 8599 3611 8596
TIME...MOT...LOC 0418Z 236DEG 50KT 3591 8609 

$$

TNC015-041-189-100445-
/O.CON.KOHX.SV.W.0034.000000T0000Z-170310T0445Z/
De Kalb TN-Wilson TN-Cannon TN-
1019 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR WESTERN DE KALB...SOUTHEASTERN WILSON AND NORTHERN CANNON
COUNTIES...

At 1018 PM CST, a severe thunderstorm was located near Woodbury,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Smithville, Woodbury, Alexandria, Dowelltown, Liberty and Auburntown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3610 8595 3611 8593 3593 8573 3576 8614
      3599 8615 3609 8603 3608 8601 3609 8601
      3609 8599 3611 8596
TIME...MOT...LOC 0418Z 236DEG 50KT 3591 8609 

HAIL...1.25IN
WIND...60MPH
 
$$

Whitehead
188 
WWUS54 KOHX 100430
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1030 PM CST THU MAR 9 2017

TNC015-189-100439-
/O.CAN.KOHX.SV.W.0034.000000T0000Z-170310T0445Z/
Wilson TN-Cannon TN-
1030 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON AND
NORTHERN CANNON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CST for
Middle Tennessee.

LAT...LON 3610 8595 3611 8593 3593 8573 3586 8590
      3596 8602 3600 8603 3601 8604 3603 8604
      3604 8605 3606 8605 3607 8606 3609 8603
      3608 8601 3609 8601 3609 8599 3611 8596
TIME...MOT...LOC 0429Z 236DEG 50KT 3600 8593 

$$

TNC041-100445-
/O.CON.KOHX.SV.W.0034.000000T0000Z-170310T0445Z/
De Kalb TN-
1030 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR WESTERN DE KALB COUNTY...

At 1029 PM CST, a severe thunderstorm was located near Smithville,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Smithville, Alexandria, Dowelltown and Liberty. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3610 8595 3611 8593 3593 8573 3586 8590
      3596 8602 3600 8603 3601 8604 3603 8604
      3604 8605 3606 8605 3607 8606 3609 8603
      3608 8601 3609 8601 3609 8599 3611 8596
TIME...MOT...LOC 0429Z 236DEG 50KT 3600 8593 

HAIL...1.25IN
WIND...60MPH
 
$$

Whitehead
028 
WWUS54 KOHX 100437
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1037 PM CST THU MAR 9 2017

TNC041-100447-
/O.EXP.KOHX.SV.W.0034.000000T0000Z-170310T0445Z/
De Kalb TN-
1037 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DE KALB COUNTY WILL
EXPIRE AT 1045 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 100 AM CST for
Middle Tennessee.

LAT...LON 3610 8595 3611 8593 3593 8573 3586 8590
      3596 8602 3600 8603 3601 8604 3603 8604
      3604 8605 3606 8605 3607 8606 3609 8603
      3608 8601 3609 8601 3609 8599 3611 8596
TIME...MOT...LOC 0437Z 236DEG 50KT 3605 8584 

$$

Whitehead

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:27 PM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 9, 6:27 PM CST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
627 PM CST Thu Mar 9 2017

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

A significant change in weather pattern is expected. An MCS is
expected to move into the mid state region tonight. Grids adjusted
accordingly to show greatest impacts between 03z-06Z, and this
system should push out of the mid state quickly. Some strong to
svr tstms possible, especially sw with this quick moving MCS,
with damaging winds and large hail the main concern. Southwestern
portions of the mid state region will be most prone. A strong
cold front will eventually push thru mid state region tonight.
This will set the stage for bringing in a significant CAA pattern
to the mid state region Fri and into the weekend, as strong
Canadian high pressure builds into the mid state region. Dry
conditions are expected Fri into Fri night with temps now expected
to be a few degrees below seasonal normal values.

Otherwise, will just get to the point about the much anticipated
potential snowfall event on Saturday night. Per national WPC
guidance, went with a 12Z GFS/12Z EURO solution. Did a lot of
coordination with surrounding offices also. This all lead to
increasing the chance of accumulating snowfall across the mid
state after midnight on Sat night, with greatest potential of
accumulating snowfall across southern portions of the Cumberland
Plateau Region. Does not look like precipitation that will move
into the mid state region as Sat progresses will be of frozen
form, i.e. looks like best chance of light rain will not occur
until the afternoon hours. Expect a quick turn over to all
snowfall after sunset though. There is still a great deal of
uncertainty with this system, though, as is usually the case with
any late season March type of snowfall event, but it now looks
like all locations across the mid state will have the potential of
an accumulating snowfall event Sat night. Thus, as of this time,
in general, for locations along and east of Interstate 24 will
experience snowfall accumulations of one to two inches, with
locally higher amounts approaching three inches across the
Cumberland Plateau Region. Other locations will experience between
a half to around one inch of snowfall. Expecting all snowfall to
end by the mid morning hrs on Sun. After this system, an unsettled
wx pattern will continue Sun thru Thu of next week with a
continuance of seasonally cool temps.

&&

.AVIATION...
00Z TAF DISCUSSION.

Showers and thunderstorms will move in from the west this evening.
Winds will gust out of the south and southwest to nearly 20 knots
or more as storms move through Middle Tennessee throughout the
evening. Best chance for thunderstorms with heavy rainfall and
strong winds will be around 03z to 07z for CKV and BNA and 04z to
08z for CSV. Cigs will also be in the 1000 to 2000 feet range
through most of the overnight hours. Conditions will improve from
west to east from 12z to 18z as winds shift to northwesterly and
skies begin to clear.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......31
AVIATION........11
Hazardous weather outlook, Mar 9, 8:38 AM CST, 13 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
838 AM CST Thu Mar 9 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-101445-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
838 AM CST Thu Mar 9 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected tonight with the possibility
for a few strong to severe thunderstorms. Large hail and localized
damaging wind gusts will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A storm system will pass through Middle Tennessee this weekend
with a good chance for snow late Saturday and Saturday night.
Areas along and north of Interstate 40 may see around an inch of
snow, with up to 2 inches along the Cumberland Plateau, and a
dusting of snow south of Interstate 40.

.SPOTTER INFORMATION STATEMENT...

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding Hail >= 1/2 inch
Winds > 50 mph (Measured)
Structural Damage
Trees or Power Lines Down

13

In the hours before

Local storm report, Mar 9, 9:15 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             2 SSE CLARKSVILLE       36.53N  87.34W
03/09/2017  E1.00 INCH       MONTGOMERY         TN   PUBLIC

            GOT A REPORT OF HAIL LARGE ENOUGH TO PUT A FEW DENTS IN
            A VEHICLE ON HONRBURGER LANE.

&&

EVENT NUMBER OHX1700161

FB
Local storm report, Mar 9, 9:25 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
925 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             CLARKSVILLE             36.56N  87.35W
03/09/2017  E1.00 INCH       MONTGOMERY         TN   TWITTER

            WEB PICTURE OF 1 HAIL. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER OHX1700162

FB
Special weather statement, Mar 9, 9:34 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
934 PM CST THU MAR 9 2017

TNZ028>030-100400-
Wilson TN-Trousdale TN-Smith TN-
934 PM CST THU MAR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SMITH...NORTHEASTERN
WILSON AND SOUTHWESTERN TROUSDALE COUNTIES UNTIL 1000 PM CST...

At 934 PM CST, Doppler radar was tracking a strong thunderstorm near
Belinda City, or near Lebanon, moving east at 35 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Lebanon, Gordonsville, Tuckers Crossroads, Dickerson Chapel
Recreation Area and Gladeville.

A severe thunderstorm watch remains in effect until 100 AM CST for
Middle Tennessee.

LAT...LON 3611 8642 3621 8646 3637 8620 3618 8594
TIME...MOT...LOC 0334Z 249DEG 32KT 3616 8639

Whitehead
Special weather statement, Mar 9, 9:54 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
954 PM CST THU MAR 9 2017

TNZ028-030>032-064-100430-
Putnam TN-Wilson TN-De Kalb TN-Jackson TN-Smith TN-
954 PM CST THU MAR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN DE KALB...
SOUTHWESTERN JACKSON...NORTHEASTERN WILSON AND WEST CENTRAL PUTNAM
COUNTIES UNTIL 1030 PM CST...

At 953 PM CST, Doppler radar was tracking a strong thunderstorm near
Watertown, or 10 miles southwest of Carthage, moving east at 45 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lebanon, Carthage, Watertown, Gordonsville, Hickman, South Carthage,
Center Hill Lake, Tuckers Crossroads, Granville and Edgar Evans State
Park.

A severe thunderstorm watch remains in effect until 100 AM CST for
Middle Tennessee.

LAT...LON 3611 8630 3626 8625 3634 8575 3606 8575
TIME...MOT...LOC 0353Z 264DEG 41KT 3618 8610

Whitehead
Local storm report, Mar 9, 9:57 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             2 SSE LEBANON           36.18N  86.30W
03/09/2017  E1.25 INCH       WILSON             TN   TRAINED SPOTTER

            GOT A REPORT OF 1.25 HAIL.

&&

EVENT NUMBER OHX1700163

FB
Local storm report, Mar 9, 10:06 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1006 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
03/09/2017                   HOUSTON            TN   FIRE DEPT/RESCUE

            TALKED WITH THE ERIN FIRE DEPARTMENT. THEY REPORTED
            TREES AND LIMBS DOWN... AND WIND STRONG ENOUGH TO BLOW
            OPEN DOORS. THEY ALSO HAD DIME SIZE HAIL.

&&

EVENT NUMBER OHX1700164

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:31 PM CSTSpecial Weather StatementOHXHumphreys29 min
Mar 9, 7:43 PM CSTSpecial Weather StatementOHXCheatham32 min
Mar 9, 7:56 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson34 min
Mar 9, 8:12 PM CSTSpecial Weather StatementOHXMontgomery, Stewart48 min
Mar 9, 8:14 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson31 min
Mar 9, 8:35 PM CSTSpecial Weather StatementOHXDavidson25 min
Mar 9, 8:42 PM CSTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson18 min
Mar 9, 8:49 PM CSTSevere Thunderstorm WarningOHXMontgomery26 min
Mar 9, 8:57 PM CSTSpecial Weather StatementOHXSumner33 min
Mar 9, 8:59 PM CSTSpecial Weather StatementOHXDavidson46 min
Mar 9, 9:12 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson33 min
Mar 9, 9:16 PM CSTSevere Thunderstorm WarningOHXDavidson, Wilson19 min
Mar 9, 9:29 PM CSTSevere Thunderstorm WarningOHXHouston, Stewart31 min
Mar 9, 9:34 PM CSTSpecial Weather StatementOHXWilson26 min
Mar 9, 9:39 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford36 min
Mar 9, 9:53 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart27 min
Mar 9, 9:54 PM CSTSpecial Weather StatementOHXSmith36 min
Mar 9, 10:03 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart29 min
Mar 9, 10:11 PM CSTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith34 min
Mar 9, 10:16 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Montgomery, Robertson29 min
Mar 9, 10:18 PM CSTTornado WarningOHXHumphreys, Perry27 min
Mar 9, 10:26 PM CSTSevere Thunderstorm WarningOHXPerry21 min
Mar 9, 10:29 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry17 min
Mar 9, 10:32 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson28 min
Mar 9, 10:37 PM CSTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne23 min
Mar 9, 10:45 PM CSTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White30 min
Mar 9, 10:50 PM CSTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Wayne25 min
Mar 9, 10:52 PM CSTSevere Thunderstorm WarningOHXDavidson, Williamson23 min
Mar 9, 11:03 PM CSTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson27 min
Mar 9, 11:04 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Maury26 min
Mar 9, 11:07 PM CSTTornado WarningOHXRutherford, Williamson23 min
Mar 9, 11:11 PM CSTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Mar 9, 11:16 PM CSTSpecial Weather StatementOHXCumberland29 min
Mar 9, 11:16 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall, Maury29 min
Mar 9, 11:18 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson, Wilson27 min
Mar 9, 11:31 PM CSTTornado WarningOHXBedford, Marshall29 min
Mar 9, 11:33 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more27 min
Mar 9, 11:35 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne25 min
Mar 9, 11:42 PM CSTTornado WarningOHXBedford, Coffee, Rutherford33 min
Mar 9, 11:44 PM CSTTornado WarningOHXBedford31 min
Mar 9, 11:56 PM CSTSevere Thunderstorm WarningOHXBedford21 min
Mar 9, 11:56 PM CSTTornado WarningOHXCoffee, Warren20 min
Mar 10, 12:00 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy30 min
Mar 10, 12:03 AM CSTSpecial Weather StatementOHXDeKalb, Warren42 min
Mar 10, 12:11 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren34 min
Mar 10, 12:14 AM CSTSevere Thunderstorm WarningOHXGrundy31 min
Mar 10, 12:25 AM CSTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White24 min
Mar 10, 12:37 AM CSTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren8 min
Mar 10, 12:41 AM CSTSevere Thunderstorm WarningOHXCumberland34 min
Mar 10, 11:27 AM CSTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more21 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.